# SDR SCNA97134

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC15006199
- Condition: Punctured
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, AFT CARGO COMPARTMENT STATION 950 TO 970 RBL 14 WL 157 FLOOR SUPPORT HAT SECTION HAS PUNCTURE AND CORROSION.  FABRICATED AND INSTALLED NEW HAT SECTION IAW B727 SRM 51-30-02 AND 51-10-02.
